MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tracheal Tube Clear Murphey Eyesoft Seal; Tube, Tracheal (W/Wo Connector)

ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tracheal Tube Clear Murphey Eyesoft Seal; Tube, Tracheal (W/Wo Connector)
Catalog Number 100/199/075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that during a code blue, the patient had no heartbeat and cardiopulmonary resuscitation (cpr) and intubation were initiated.During an intubation attempt, the tracheal tube cuff inflation bulb reportedly burst, preventing cuff inflation and causing a delay of less than five minutes.Ventilation was maintained with a bvm/ambu bag between attempts.Return of spontaneous circulation (rosc) was not achieved, and the patient expired.The reporter stated that the death was not related to the device; however, patient harm was reported, while noting that it has not been established whether the harm was caused by our device.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Portex Tracheal Tube Clear Murphey Eyesoft Seal
Common Device Name
Tube, Tracheal (W/Wo Connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50937144
Report Number9617604-2026-01090
Device Sequence Number10739689
Product Code BTR
UDI-Device Identifier15019315022333
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number100/199/075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient SexFemale